ResearcherID Thomson Reuters  

Chugainova, Anna
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: Q-4508-2016
URL: http://www.researcherid.com/rid/Q-4508-2016
Subject: Mathematics; Mechanics
ORCID: http://orcid.org/0000-0002-3871-0580
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  4  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Long Nonlinear Waves in Anisotropic Cylinders
 Author(s): Kulikovskii, A. G.; Chugainova, A. P.
 Source: Computational Mathematics and Mathematical Physics Volume: 57 Issue: 7 Pages: 1194-1200 Published: JUL 2017
 Times Cited: 0
 DOI: 10.1134/S0965542517070107
added
29-Aug-17
2.  Title: Problem of arbitrary discontinuity disintegration for the generalized Hopf equation: selection conditions for a unique solution
 Author(s): Chugainova, Anna P.; Il'ichev, Andrey T.; Kulikovskii, Andrey G.; et al.
 Source: Ima Journal of Applied Mathematics Volume: 82 Issue: 3 Pages: 496-525 Published: JUN 2017
 Times Cited: 0
 DOI: 10.1093/imamat/hxw061
added
27-Jul-17
3.  Title: Special discontinuities in nonlinearly elastic media
 Author(s): Chugainova, A. P.
 Source: Computational Mathematics and Mathematical Physics Volume: 57 Issue: 6 Pages: 1013-1021 Published: JUN 2017
 Times Cited: 1
 DOI: 10.1134/S0965542517060069
added
27-Jul-17
4.  Title: A Self-similar Wave Problem in a Prandtl-Reuss Elastoplastic Medium
 Author(s): Kulikovskii, A. G.; Chugainova, A. P.
 Source: Proceedings of the Steklov Institute of Mathematics Volume: 295 Issue: 1 Pages: 179-189 Published: NOV 2016
 Times Cited: 1
 DOI: 10.1134/S0081543816080113
added
18-May-17
5.  Title: Spectral Stability Theory of Heteroclinic Solutions to the Korteweg-de Vries-Burgers Equation with an Arbitrary Potential
 Author(s): Il'ichev, A. T.; Chugainova, A. P.
 Source: Proceedings of the Steklov Institute of Mathematics Volume: 295 Issue: 1 Pages: 148-157 Published: NOV 2016
 Times Cited: 1
 DOI: 10.1134/S0081543816080083
added
18-May-17
6.  Title: Stability of discontinuity structures described by a generalized KdV-Burgers equation
 Author(s): Chugainova, A. P.; Shargatov, V. A.
 Source: Computational Mathematics and Mathematical Physics Volume: 56 Issue: 2 Pages: 263-277 Published: FEB 2016
 Times Cited: 5
 DOI: 10.1134/S0965542516020056
added
15-Nov-16
7.  Title: Study of discontinuities in solutions of the Prandtl-Reuss elastoplasticity equations
 Author(s): Kulikovskii, A. G.; Chugainova, A. P.
 Source: Computational Mathematics and Mathematical Physics Volume: 56 Issue: 4 Pages: 637-649 Published: APR 2016
 Times Cited: 2
 DOI: 10.1134/S0965542516040102
added
15-Nov-16
8.  Title: Uniqueness of self-similar solutions to the Riemann problem for the Hopf equation with complex nonlinearity
 Author(s): Kulikovskii, A. G.; Chugainova, A. P.; Shargatov, V. A.
 Source: Computational Mathematics and Mathematical Physics Volume: 56 Issue: 7 Pages: 1355-1362 Published: JUL 2016
 Times Cited: 1
 DOI: 10.1134/S0965542516070113
added
15-Nov-16
9.  Title: Shock waves in elastoplastic media with the structure defined by the stress relaxation process
 Author(s): Kulikovskii, A. G.; Chugainova, A. P.
 Source: Proceedings of the Steklov Institute of Mathematics Volume: 289 Issue: 1 Pages: 167-182 Published: MAY 2015
 Times Cited: 2
 DOI: 10.1134/S0081543815040100
added
15-Nov-16
10.  Title: Spectral Stability of Special Discontinuities
 Author(s): Il'ichev, A. T.; Chugainova, A. P.; Shargatov, V. A.
 Source: Doklady Mathematics Volume: 91 Issue: 3 Pages: 347-351 Published: MAY 2015
 Times Cited: 4
 DOI: 10.1134/S1064562415030266
added
15-Nov-16
publication(s)  
First Page Previous Page Page   of  4  Go Next Page Last Page
  Sort by:    Results per page: